# SDR DHL2005781514

- Difficulty date: February 10, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  THREE SCRATCHES EXTERIOR SURFACE AT STA 460, STR 5 RIGHT.  REMOVED PAINT AFFECTED AREA BS 440 TO BS 460 AT STR 3 TO STR 6 RT SIDE IAW B727 M/M 51-20-1, SCRATCHED AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA AT BS 445 TO BS 455 STR 4 AND 5 RT IAW B727 SRM 53-30-3 FIG 24 DIM 10 BY 3 5/8 FAB.  REPAIR DOUBLER FROM 2024 T3 .063 PO 9001387 DIM. 20 1/8 BY 13 1/2, AND FILLER FROM MAT'L 2024 T3 .063 PO 9001387 DIM 22 1/8 BY 10 1/2, IAW B727 SRM 53-30-3 FIG 24 AND 53-30-2, PARTS PAINTED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 51-30-2.
